Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Global rigidity of some abelian-by-cyclic group actions on $\mathbb{T}^2$

Sebastian Hurtado and Jinxin Xue

Geometry & Topology 25 (2021) 3133–3178
Bibliography
1 J Alonso, N Guelman, C Rivas, J Xavier, One some planar Baumslag–Solitar actions, preprint (2017) arXiv:1703.09102
2 J Alonso, C Rivas, J Xavier, Planar Baumslag–Solitar actions, preprint (2017) arXiv:1707.05675
3 M Asaoka, Rigidity of certain solvable actions on the sphere, Geom. Topol. 16 (2012) 1835 MR2967064
4 M Asaoka, Rigidity of certain solvable actions on the torus, from: "Geometry, dynamics, and foliations 2013" (editors T Asuke, S Matsumoto, Y Mitsumatsu), Adv. Stud. Pure Math. 72, Math. Soc. Japan (2017) 269 MR3726715
5 C Bonatti, L J Díaz, M Viana, Dynamics beyond uniform hyperbolicity: a global geometric and probabilistic perspective, 102, Springer (2005) MR2105774
6 C Bonatti, S h Kim, T Koberda, M Triestino, Small C1 actions of semidirect products on compact manifolds, Algebr. Geom. Topol. 20 (2020) 3183 MR4185939
7 C Bonatti, I Monteverde, A Navas, C Rivas, Rigidity for C1 actions on the interval arising from hyperbolicity, I : Solvable groups, Math. Z. 286 (2017) 919 MR3671566
8 M Brin, G Stuck, Introduction to dynamical systems, Cambridge Univ. Press (2002) MR1963683
9 L Burslem, A Wilkinson, Global rigidity of solvable group actions on S1, Geom. Topol. 8 (2004) 877 MR2087072
10 B Farb, J Franks, Groups of homeomorphisms of one-manifolds, I: Actions of nonlinear groups, from: "What’s next ?" (editor D P Thurston), Ann. of Math. Stud. 205, Princeton Univ. Press (2020) 116 MR4205638
11 D Fisher, Groups acting on manifolds : around the Zimmer program, from: "Geometry, rigidity, and group actions" (editors B Farb, D Fisher), Univ. of Chicago Press (2011) 72 MR2807830
12 J Franks, Anosov diffeomorphisms on tori, Trans. Amer. Math. Soc. 145 (1969) 117 MR253352
13 J Franks, M Handel, Entropy zero area preserving diffeomorphisms of S2, Geom. Topol. 16 (2012) 2187 MR3033517
14 É Ghys, V Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv. 62 (1987) 185 MR896095
15 A Gogolev, Smooth conjugacy of Anosov diffeomorphisms on higher-dimensional tori, J. Mod. Dyn. 2 (2008) 645 MR2449141
16 A Gogolev, Bootstrap for local rigidity of Anosov automorphisms on the 3–torus, Comm. Math. Phys. 352 (2017) 439 MR3627403
17 A Gogolev, B Kalinin, V Sadovskaya, Local rigidity for Anosov automorphisms, Math. Res. Lett. 18 (2011) 843 MR2875859
18 N Guelman, I Liousse, C1–actions of Baumslag–Solitar groups on S1, Algebr. Geom. Topol. 11 (2011) 1701 MR2821437
19 N Guelman, I Liousse, Actions of Baumslag–Solitar groups on surfaces, Discrete Contin. Dyn. Syst. 33 (2013) 1945 MR3002737
20 N Guelman, I Liousse, Any Baumslag–Solitar action on surfaces with a pseudo–Anosov element has a finite orbit, Ergodic Theory Dynam. Systems 39 (2019) 3353 MR4027553
21 R A Horn, C R Johnson, Topics in matrix analysis, Cambridge Univ. Press (1991) MR1091716
22 J L Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana 4 (1988) 187 MR1028737
23 A Katok, B Hasselblatt, Introduction to the modern theory of dynamical systems, 54, Cambridge Univ. Press (1995) MR1326374
24 Y Katznelson, Ergodic automorphisms of Tn are Bernoulli shifts, Israel J. Math. 10 (1971) 186 MR294602
25 Y Katznelson, D Ornstein, The differentiability of the conjugation of certain diffeomorphisms of the circle, Ergodic Theory Dynam. Systems 9 (1989) 643 MR1036902
26 Q Liu, Local rigidity of certain solvable group actions on tori, Discrete Contin. Dyn. Syst. 41 (2021) 553 MR4191519
27 R de la Llave, Smooth conjugacy and S-R-B measures for uniformly and non-uniformly hyperbolic systems, Comm. Math. Phys. 150 (1992) 289 MR1194019
28 A E McCarthy, Rigidity of trivial actions of abelian-by-cyclic groups, Proc. Amer. Math. Soc. 138 (2010) 1395 MR2578531
29 M Misiurewicz, K Ziemian, Rotation sets for maps of tori, J. London Math. Soc. 40 (1989) 490 MR1053617
30 A Navas, Groups of circle diffeomorphisms, Univ. of Chicago Press (2011) MR2809110
31 R Saghin, J Yang, Lyapunov exponents and rigidity of Anosov automorphisms and skew products, Adv. Math. 355 (2019) MR3995224
32 W M Schmidt, Diophantine approximation, 785, Springer (1980) MR568710
33 Z J Wang, New examples of local rigidity of algebraic partially hyperbolic actions, preprint (2019) arXiv:1908.09181v3
34 A Wilkinson, J Xue, Rigidity of some abelian-by-cyclic solvable group actions on 𝕋N, Comm. Math. Phys. 376 (2020) 1223 MR4103967